Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zitophobe

3wks of ACV, still breaking out - normal??

Recommended Posts

Been using ACV twice a day for the past 3 weeks and I'm still breaking out quite badly, much worse than I was before I started.

I'm a long-term Retin-A user, so there shouldn't be that much purging to do - should I persevere with the ACV, or just accept that it's not working for me? (my red marks are no better either).

How long did everyone else's initial breakout last?

Share this post


Link to post
Share on other sites

Hey! I think I posted on your topic when you first started ACV!

Well I can tell you that I have been using ACV for about a month and a half, and I still get minor breakouts. BUT, the thing about them is, they are usually just zits. I will get a few zits and they will be gone by the next day. Im not really getting any more big pimples or anything, and a lot of stuff is really clearing up. My redness isnt clearing up amazing yet, but you should check out all the stuff in this forum for redness. If anything, try drinking some green tea and get some Eucerin Redness Relief Cream. It works great for me. Just hang in there! This is your bodys natural way of getting all of that nasty stuff out of your skin, and in about 2 or 3 months, you will be so grateful you arent relying on Retin A or any of that harmful stuff!

Share this post


Link to post
Share on other sites

Hey,

I haven't used ACV topically but I think it's important to realize that although it works well for many it might be too irritating for you. Are you using retin a at the same time? I would think that would be way too much for your skin to handle...

Share this post


Link to post
Share on other sites

i have been using a 50/50 solution of acv since thanksgiving. i stopped breaking out after about two weeks. i mean, i still get an OCCASSIONAL zit every now and then, but never a full breakout. i dont want to tell you to stop using it because it's worked so well for me! but three weeks is a long time, maybe its too much for your skin?

maybe dilute it more? or...have you tried drinking it? maybe it would work better internally for you. :)

Share this post


Link to post
Share on other sites

Thanks for your replies :)

I am still using Retin-A at night, and ACV in the mornings diluted 3:1 water to vinegar. My face doesn't seem any more red or irritated than normal, just getting more spots.

JacksonG and Mallory I'm really glad it's working well for you. I think I'll try diluting it more and continue for another week, see what happens...

Thanks again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×